# SDR SROM20240226001

- Difficulty date: December 26, 2023
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N796CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 30,174 hours, 31,419 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shim
- Condition: Out Of Position
- Location: Ditching Dam
- Component: Ditching Dam, Bombdr
- Component part number: 82520091
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED DITCHING DAM WILL NOT COME DOWN (DURING RECURRENT TRAINING IN THE HANGAR).  ADJUSTED SHIMS ON FORWARD LH OVERHEAD BIN ENDCAP, OPS CHECKS GOOD.
